Asian Journal of Mathematics

A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow

Huai-Dong Cao and Xi-Ping Zhu

Full-text: Open access

Abstract

In this paper, we give a complete proof of the Poincaré and the geometrization conjectures. This work depends on the accumulative works of many geometric analysts in the past thirty years. This proof should be considered as the crowning achievement of the Hamilton-Perelman theory of Ricci flow.

Article information

Source
Asian J. Math., Volume 10, Number 2 (2006), 165-492.

Dates
First available in Project Euclid: 28 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1154098947

Mathematical Reviews number (MathSciNet)
MR2233789

Zentralblatt MATH identifier
1200.53057

Citation

Cao, Huai-Dong; Zhu, Xi-Ping. A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow. Asian J. Math. 10 (2006), no. 2, 165--492. https://projecteuclid.org/euclid.ajm/1154098947


Export citation